# SDR DALA102809763

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- Aircraft time: 87,479 hours, 77,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-208
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND FLOOR SUPPORT AT STA 160 TO 208 AT RBL 44, CORRODED.  REPAIRED IAW SRM 51-10-3, SRM 53-12-1, SRM 51-10-1, SRM 51-10-2, SRM 51-10-4, AND SRM 51-30-5.
